# SDR SWIA200719299

- Difficulty date: November 29, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 12,856 hours, 11,211 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE THRUST FITTING BEARING IS WORN, FOUND AT C-CHECK.  REPLACED LEFT ENGINE THRUST FITTING PER CRJ200 AMM 71-22-01-400-801.
